# SDR CALA2019092801656

- Difficulty date: September 26, 2019
- Submitted: September 28, 2019
- Operation: Air carrier
- Aircraft: N4877
- Make and model: Airbus A320-232
- Aircraft serial: UNK
- Aircraft time: 44,916 hours, 28,017 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53476427200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CGO COMPT SLOPE AREA FR61-62 STGR32L STRINGER FND CORROSION. REF NON-ROUTINE NO.9485236 - ORIGINATED BY EMP, SPEC NO.A3NB-53-4-6179. AFT CGO COMPT SLOPE AREA FR61-62 STGR32L STRUGER REPAIRED AS PER SRM53-41-13-300-004 REV.128. PERFORMED BY EMP. ADD EMP: RII. ENTRY TO UPDATE INCORRECT MAINT REFERENCE INITIALLY INSERTED. CO RRECT MAINT REF IS SRM53-00-13-300-001.
